# SDR SWAA2021033113773

- Difficulty date: February 12, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241XF HAS PUNCTURE DAMAGE ON LOWER SURFACE; 0.6' FROM AFT EDGE AND 8.8' FROM RT O/B EDGE.  UPON EVALUATION OF PUNCTURE ON FLOOR PANEL 241XF.  FOUND IT BEYOND LIMITS OF B737 SRM 53-00-50-1A-1.  REPAIRED IAW SRM 53-00-50-2R-1.
